# SDR ASAA2013050494688

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,769 hours, 5,557 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELECT LIGHT ON OVERHEAD ELECTRICAL PANEL ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 24-31-801 SPCU INOP FAULT DISPLAYED. FIM TASK 24-34-802 SPCU ACCOMPLISHED.  STANDBY POWER CONTROL UNIT C/B SPCU NORMAL AND SPCU STANDBY BREAKERS OPENED AND RESET.  ELECT LIGHT MESSAGE RESET WITH NO FURTHER DISCREPANCIES.  NO FAULTS LAST 60 DAYS.
